Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    VAgym is offline Junior Member
    Join Date
    Jan 2002
    Posts
    58

    SICK - Dbol/T400

    Well Looks like I have come down with the flu. I am extremely congested as well. I am going on my 3rd week. I was going to use the dbol for 4 weeks at the beginning on the cycle. Should I stop the dbol until I get better or cont on?????

  2. #2
    jleighty17 is offline Associate Member
    Join Date
    Feb 2002
    Location
    ohio
    Posts
    459
    man i just go over being sick with congestion and all that i just kept it going and was over it in a week totally but i lost alot of the weight i had gained

  3. #3
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    u r running t400 right?well u got sick cause the high b/a content init.i get the same thing some peoples systems react different to it.dont take it if u cant train wht good will it do u?

  4. #4
    MindBomb's Avatar
    MindBomb is offline Member
    Join Date
    Feb 2002
    Location
    Mars
    Posts
    776
    How much t4 have you taken? One of the sides of test is "flu like feelings". I say if you are injecting 2 cc a week drop it down to 1 devided into 2 injections. Lowering the dose may help you out.

  5. #5
    Jgent18 is offline New Member
    Join Date
    Jan 2002
    Posts
    29
    Your shooting T400 by itself. DANG doesnt that hurt?

  6. #6
    VAgym is offline Junior Member
    Join Date
    Jan 2002
    Posts
    58
    Well I am taking 1/2 of T400 every 4 days. The pain isn't to bad. It am def congested and sick because of the weather change. High pollen count has me feeling like crap. The question being should I suspend the dbol until I am better or just keep on it so I don't crash to bad? I have t400 in my sysytem so I would hope that would hold me over until I get better. Then finish out the dbol/ I started taking cold/sinus med's. I just don't want to be a complete walking pharamacy. I couldn't find any think on a bad reaction with cold/sinus meds's but I don't want to just waste the dbol either. Cause I won't be able to train for at least another day, which will be going on day 3 of not being in the gym. also it has been hard to eat a lot so I have been pumping my self full of fuilds and protein drinks

  7. #7
    RudeBwoy's Avatar
    RudeBwoy is offline Junior Member
    Join Date
    Jan 2002
    Location
    USA
    Posts
    121
    Im doing the same cycle and week 2 had those symptoms. T400 IS A KILLER! I got over it in 3 days so hopefully you will too. I fell out of routine for that time, but when I got back on, I felt 100% and got back in rhythm immediately. I took some advil that helped me alot. As for the dbol and test, I kept it right on schedule as planned. No signs of test flu yet! Im no pro, but that was my experience. Only you can really tell if your body can take it. Be safe and good luck!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •